# SDR AWXA0000765

- Difficulty date: October 13, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N330AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- Aircraft time: 38,409 hours, 37,295 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 007006115
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FRAME ANGLE CRACKED AT FS 381, WL 295.  REMOVED AND REPLACED ANGLE IAW STC SA2969SO.
